Your browser doesn't support javascript.
Mostrar: 20 | 50 | 100
Resultados 1 - 1 de 1
Filtrar
Mais filtros










Base de dados
Tipo de estudo
Intervalo de ano de publicação
1.
J Heart Lung Transplant ; 25(1): 140-3, 2006 Jan.
Artigo em Inglês | MEDLINE | ID: mdl-16399546

RESUMO

We report the case of a 58-year-old man with severe chronic obstructive pulmonary disease who developed acute quadriparesis during the post-operative period following bilateral lung transplantation after receiving cyclosporine for immunosuppression. Electromyography with nerve conduction study and cerebrospinal fluid analysis supported a diagnosis of Guillain-Barré Syndrome, which improved upon the discontinuation of cyclosporine, replacement with tacrolimus, and initiation of plasmapheresis. We propose the discontinuation of cyclosporine and initiation of plasmapheresis as a treatment for cyclosporine-associated Guillain-Barré syndrome.


Assuntos
Ciclosporina/efeitos adversos , Síndrome de Guillain-Barré/terapia , Imunossupressores/efeitos adversos , Transplante de Pulmão , Plasmaferese , Ciclosporina/uso terapêutico , Humanos , Imunossupressores/uso terapêutico , Masculino , Pessoa de Meia-Idade , Doença Pulmonar Obstrutiva Crônica/cirurgia , Resultado do Tratamento
SELEÇÃO DE REFERÊNCIAS
DETALHE DA PESQUISA